American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55N35) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] Takefumi Nosaka. On quandle homology groups of Alexander quandles of prime order. Trans. Amer. Math. Soc. 365 (2013) 3413-3436.
Abstract, references, and article information   
View Article: PDF

[2] Jyh-Haur Teh. Harnack-Thom theorem for higher cycle groups and Picard varieties. Trans. Amer. Math. Soc. 360 (2008) 3263-3285. MR 2379796.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Javad Asadollahi and Shokrollah Salarian. Cohomology theories based on Gorenstein injective modules. Trans. Amer. Math. Soc. 358 (2006) 2183-2203. MR 2197453.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Shoji Yokura. On Ginzburg's bivariant Chern classes. Trans. Amer. Math. Soc. 355 (2003) 2501-2521. MR 1974000.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Oliver Baues. Left-symmetric algebras for $\mathfrak{gl}(n)$. Trans. Amer. Math. Soc. 351 (1999) 2979-2996. MR 1608273.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Hans-Joachim Baues. Quadratic homology. Trans. Amer. Math. Soc. 351 (1999) 429-475. MR 1615931.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Max Karoubi. Formes diff\'erentielles non commutatives et cohomologie \`a coefficients arbitraires . Trans. Amer. Math. Soc. 347 (1995) 4277-4299. MR 1316853.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Stephen A. Mitchell. Harmonic localization of algebraic $K$-theory spectra . Trans. Amer. Math. Soc. 332 (1992) 823-837. MR 1069739.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] J. D. S. Jones and S. B. Petrack. The fixed point theorem in equivariant cohomology . Trans. Amer. Math. Soc. 322 (1990) 35-49. MR 1010411.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Edgar H. Brown and Robert H. Szczarba. Continuous cohomology and real homotopy type . Trans. Amer. Math. Soc. 311 (1989) 57-106. MR 929667.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] S. Mardešić and A. V. Prasolov. Strong homology is not additive . Trans. Amer. Math. Soc. 307 (1988) 725-744. MR 940224.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] E. Spanier. Cohomology theories on spaces . Trans. Amer. Math. Soc. 301 (1987) 149-161. MR 879567.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] M. Gerstenhaber and S. D. Schack. On the deformation of algebra morphisms and diagrams . Trans. Amer. Math. Soc. 279 (1983) 1-50. MR 704600.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 13 of 13 found      Go to page: 1